EconPapers    
Economics at your fingertips  
 

Econometric exogeneity and alternative estimators of portfolio balance schedules for hyperinflations: A note

Thomas Sargent ()

Journal of Monetary Economics, 1976, vol. 2, issue 4, 511-521

Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(76)90046-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Econometric exogeneity and alternative estimators of portfolio balance schedules for hyperinflations: a note (1976) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:2:y:1976:i:4:p:511-521

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-18
Handle: RePEc:eee:moneco:v:2:y:1976:i:4:p:511-521